Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 7, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 29, 2009, 3:09 PM CST. It took effect at Jan 29, 2009, 6:00 PM CST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2009, 3:09 PM CST (21:09 UTC)
- In effect from
- Jan 29, 2009, 6:00 PM CST
- Expired
- Jan 30, 2009, 9:56 PM CST
- In force
- 28 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
218 WHUS74 KMOB 292109 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 309 PM CST THU JAN 29 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE GULF WATERS TONIGHT AND FRIDAY... .STRONG HIGH PRESSURE OVER TEXAS BUILDS EASTWARD ACROSS THE CENTRAL GULF STATES TO CLOSE OUT THE WEEK. WITH THE AXIS OF THE RIDGE EXTENDING FROM THE FOUR CORNERS OF THE DESERT SOUTHWEST INTO TEXAS...OFFSHORE FLOW STRENGTHENS RESULTING IN A BUILD IN SEAS OVER THE CENTRAL GULF BEGINNING TONIGHT. GMZ650-655-670-675-300400- /O.NEW.KMOB.SC.Y.0007.090130T0000Z-090131T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 309 PM CST THU JAN 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS NOW ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY. NORTHERLY WINDS ARE FORECAST TO INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 33 KNOTS. THIS RESULTS IN A BUILDING SEA STATE OF 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-300400- /O.NEW.KMOB.SC.Y.0007.090130T0000Z-090130T1800Z/ MOBILE BAY- 309 PM CST THU JAN 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY. NORTHERLY WINDS ARE FORECAST TO INCREASE TO AROUND 20 KNOTS WITH OCCASIONAL GUSTS AROUND 30 KNOTS. BAY WATERS WILL BE BECOME ROUGH WITH 2 TO 3 FOOT CONDITIONS POSSIBLE CLOSER TO THE ENTRANCE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
539 WHUS74 KMOB 300323 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 923 PM CST THU JAN 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE GULF WATERS TONIGHT AND FRIDAY... .STRONG HIGH PRESSURE OVER TEXAS BUILDS EASTWARD ACROSS THE CENTRAL GULF STATES AND INTO THE ATLANTIC THROUGH THE WEEKEND. OFFSHORE WINDS STRENGTHEN TONIGHT WITH SEAS BUILDING...THEN SUBSIDE FRIDAY INTO SATURDAY AS HIGH PRESSURE MOVES OVER THE COASTAL WATERS. GMZ650-655-670-675-301130- /O.CON.KMOB.SC.Y.0007.000000T0000Z-090131T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 923 PM CST THU JAN 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY. NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT WITH SEAS BUILDING TO 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. THE OFFSHORE FLOW GRADUALLY SUBSIDES ON FRIDAY WITH SEAS WELL OFFSHORE SUBSIDING BELOW 7 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-301130- /O.CON.KMOB.SC.Y.0007.000000T0000Z-090130T1800Z/ MOBILE BAY- 923 PM CST THU JAN 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY. NORTHERLY WINDS WILL INCREASE TO AROUND 20 KNOTS TONIGHT THEN DECREASES DURING THE MID TO LATE MORNING HOURS ON FRIDAY. BAY WATERS WILL BECOME ROUGH WITH 2 TO 3 FOOT CONDITIONS POSSIBLE CLOSER TO THE ENTRANCE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
056 WHUS74 KMOB 300934 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 334 AM CST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE GULF WATERS TONIGHT AND FRIDAY... .STRONG HIGH PRESSURE OVER TEXAS BUILDS EASTWARD ACROSS THE CENTRAL GULF STATES AND INTO THE ATLANTIC THROUGH THE WEEKEND. OFFSHORE WINDS WILL SUBSIDE TODAY INTO SATURDAY AS HIGH PRESSURE MOVES OVER THE COASTAL WATERS. GMZ650-655-670-675-301745- /O.CON.KMOB.SC.Y.0007.000000T0000Z-090131T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 334 AM CST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHERLY WINDS OF AROUND 20 WITH SEAS OF 3 TO 5 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE WILL SUBSIDE TODAY AS SURFACE HIGH PRESSURE MOVES EAST TOWARDS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-301745- /O.CON.KMOB.SC.Y.0007.000000T0000Z-090130T1800Z/ MOBILE BAY- 334 AM CST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. NORTHERLY WINDS WILL INCREASE TO AROUND 20 KNOTS TONIGHT THEN DECREASES DURING THE MID TO LATE MORNING HOURS ON FRIDAY. BAY WATERS WILL BECOME ROUGH WITH 2 TO 3 FOOT CONDITIONS POSSIBLE CLOSER TO THE ENTRANCE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
332 WHUS74 KMOB 301855 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1255 PM CST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE GULF WATERS TONIGHT AND FRIDAY... .STRONG HIGH PRESSURE OVER TEXAS BUILDS EASTWARD ACROSS THE CENTRAL GULF STATES AND INTO THE ATLANTIC THROUGH THE WEEKEND. OFFSHORE WINDS WILL SUBSIDE TODAY INTO SATURDAY AS HIGH PRESSURE MOVES OVER THE COASTAL WATERS. GMZ650-655-670-675-310000- /O.CON.KMOB.SC.Y.0007.000000T0000Z-090131T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1255 PM CST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHERLY WINDS OF AROUND 20 WITH SEAS OF 3 TO 5 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE WILL SUBSIDE TODAY AS SURFACE HIGH PRESSURE MOVES EAST TOWARDS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
873 WHUS74 KMOB 301856 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1256 PM CST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE GULF WATERS THROUGH 6 PM... .STRONG HIGH PRESSURE OVER TEXAS BUILDS EASTWARD ACROSS THE CENTRAL GULF STATES AND INTO THE ATLANTIC THROUGH THE WEEKEND. OFFSHORE WINDS WILL SUBSIDE TODAY INTO SATURDAY AS HIGH PRESSURE MOVES OVER THE COASTAL WATERS. GMZ650-655-670-675-310000- /O.CON.KMOB.SC.Y.0007.000000T0000Z-090131T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1256 PM CST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHERLY WINDS OF AROUND 20 WITH SEAS OF 3 TO 5 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE WILL SUBSIDE TODAY AS SURFACE HIGH PRESSURE MOVES EAST TOWARDS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
644 WHUS74 KMOB 302138 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 338 PM CST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE GULF WATERS FROM 20 TO 60 NM THROUGH 11 PM... .STRONG NORTHERLY FLOW WILL CONTINUE TO DECREASE THROUGH LATE THIS EVENING AS HIGH PRESSURE BUILDS ACROSS THE CENTRAL GULF COAST. GMZ650-655-302245- /O.CAN.KMOB.SC.Y.0007.000000T0000Z-090131T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 338 PM CST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ670-675-310500- /O.EXT.KMOB.SC.Y.0007.000000T0000Z-090131T0500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 338 PM CST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CST THIS EVENING. NORTHERLY WINDS AROUND 20 KNOTS WITH SEAS OF 4 TO 6 FEET WELL OFFSHORE WILL SUBSIDE THIS EVENING AS SURFACE HIGH PRESSURE MOVES EAST TOWARDS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
649 WHUS74 KMOB 310356 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 956 PM CST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA HAS BEEN CANCELED... .WINDS AND SEAS WILL SUBSIDE FOR THE REMAINDER OF TONIGHT AS HIGH PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION. A LIGHT SOUTHERLY WIND FLOW WILL DEVELOP LATE SATURDAY AND SATURDAY NIGHT AS HIGH PRESSURE SHIFTS EAST. GMZ670-675-310500- /O.CAN.KMOB.SC.Y.0007.000000T0000Z-090131T0500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 956 PM CST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE SMALL CRAFT ADVISORY. WINDS AND SEAS WILL SUBSIDE FOR THE REMAINDER OF TONIGHT AS HIGH PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION. A LIGHT SOUTHERLY WIND FLOW WILL DEVELOP LATE SATURDAY AND SATURDAY NIGHT AS HIGH PRESSURE SHIFTS EAST. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 11:21 AM CST, 3 hours 48 minutes earlier.
Area forecast discussion, Jan 29, 11:21 AM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1121 AM CST THU JAN 29 2009
.UPDATE...MINOR UPDATE TO ZONES TO LOWER CLOUD COVER PERCENTAGES
TODAY AS VISIBLE SATELLITE IMAGERY INDICATES THAT CLOUDS HAVE MIXED
OUT. PLENTY OF SUNSHINE WILL ALLOW TEMPERATURES TO MODERATE SO WILL
LEAVE FORECAST HIGHS UNCHANGED. /10
.AVIATION (18UTC ISSUANCE)...VFR CONDITIONS NEXT 24 HOURS. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 58 32 58 33 / 00 00 05 00
PENSACOLA 59 36 60 35 / 00 00 05 00
DESTIN 59 40 59 38 / 00 00 10 00
EVERGREEN 59 30 56 28 / 00 00 05 00
WAYNESBORO 57 28 57 28 / 00 00 05 00
CAMDEN 57 30 55 30 / 00 00 10 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jan 29, 3:00 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 300 PM CST THU JAN 29 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-302100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 300 PM CST THU JAN 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT AND FRIDAY. STRONG HIGH PRESSURE OVER TEXAS ALLOWS OFFSHORE FLOW TO STRENGTHEN...RESULTING IN A BUILD IN SEAS. A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT AND FRIDAY FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE GULF WATERS. DUE TO DRIER CONDITIONS ON FRIDAY...A RISK OF WILDFIRE EXISTS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY. A LOW PRESSURE SYSTEM...FORECAST TO DEVELOP OFF THE UPPER TEXAS AND LOUISIANA COAST LATE IN THE DAY SUNDAY...IS FORECAST TO INTENSIFY AS IT TRACKS EASTWARD OVER THE NORTH CENTRAL GULF MONDAY MORNING. MODERATE TO STRONG EASTERLY WINDS AND BUILDING SEAS ARE EXPECTED SUNDAY NIGHT INTO MONDAY....WITH STRONG NORTHWEST WINDS AND HIGH SEAS INTO MONDAY NIGHT AS THE LOW LIFTS OUT TO THE NORTHEAST. A STRONG HIGH PRESSURE SYSTEM BUILDING IN FROM THE WEST SUPPORTS A STRONG OFFSHORE FLOW AND HIGH SEAS ON THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:36 AM CST | Small Craft Advisory | MOB | 5 hr | |
| Jan 29, 4:18 AM CST | Fire Weather Watch | MOB | 10 hr | |
| Jan 29, 1:53 PM CST | Red Flag Warning | MOB | 28 hr |
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.